# SDR C2XA03BT001

- Difficulty date: January 2, 2003
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N14972
- Make and model: Emb EMB-145
- Aircraft serial: 145151
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO3453, CREW REPORTED ON POSTFLIGHT CHECK, EMERGENCY LIGHT NEAR EMERGENCY EXIT INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT LIGHT BULB IAW EMB145 MM 33-50-00.  OPS.CHECKED SYSTEM GOOD.
